# SDR FDEA202507031103

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 18,440 hours, 7,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON OUTBOARD LOWER SKIN, BETWEEN WS 720 AND 746 LH WING LH WING, OUTBOARD FLAP LOWER SKIN WAS REPAIRED IAW B767 SRM 57-53-01-2R FIG 201    SHEET 3 DETAIL II AND SRM 51-70-10-2R REPAIR 4 REV 92 15/2025
